# SDR SWAA2013111222228

- Difficulty date: November 8, 2013
- Submitted: November 12, 2013
- Operation: Air carrier
- Aircraft: N229WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36614
- Aircraft time: 28,094 hours, 16,476 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 146A6401
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BOARD ATTACH STRAP CORRODED AT STATION 773.  REPAIRED STRAP IAW EA.
